location: Current position: Home >> Scientific Research >> Paper Publications

The stability of full dimensional KAM tori for nonlinear Schrodinger equation

Hits:

Indexed by:期刊论文

First Author:Cong, Hongzi

Correspondence Author:Cong, HZ (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Liaoning, Peoples R China.

Co-author:Liu, Jianjun,Shi, Yunfeng,Yuan, Xiaoping

Date of Publication:2018-04-05

Journal:JOURNAL OF DIFFERENTIAL EQUATIONS

Included Journals:SCIE

Volume:264

Issue:7

Page Number:4504-4563

ISSN No.:0022-0396

Key Words:Stability for Hamilton PDEs; Almost periodic solution; Full dimensional tori; NLS equation

Abstract:In this paper, it is proved that the full dimensional invariant tori obtained by Bourgain [J. Funct. Anal., 229 (2005), no. 1, 62-94] is stable in a very long time for 1D nonlinear Schrodinger equation with periodic boundary conditions. (C) 2017 Elsevier Inc. All rights reserved.

Pre One:ON THE EXISTENCE OF FULL DIMENSIONAL KAM TORUS FOR NONLINEAR SCHRODINGER EQUATION

Next One:Introduction and main results